Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 672610, 7 pages
http://dx.doi.org/10.1155/2014/672610
Research Article

Estimation of Nonlinear Dynamic Panel Data Models with Individual Effects

1School of Management, University of Chinese Academy of Sciences, Beijing 100190, China
2School of Economics, Central University of Finance and Economics, Beijing 100081, China
3School of International Trade and Economics, University of International Business and Economics, Beijing 100029, China
4Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

Received 6 December 2013; Accepted 22 January 2014; Published 25 February 2014

Academic Editor: Chuangxia Huang

Copyright © 2014 Yi Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi Hu, Dongmei Guo, Ying Deng, and Shouyang Wang, “Estimation of Nonlinear Dynamic Panel Data Models with Individual Effects,” Mathematical Problems in Engineering, vol. 2014, Article ID 672610, 7 pages, 2014. https://doi.org/10.1155/2014/672610.